Alert archive / South Carolina / Special Weather Statements in 2012

Special Weather Statement, NWS Wilmington, NC

July 25, 2012Dillon County, Florence County, Marion County, South Carolina

NWS Wilmington, NC issued this special weather statement at Jul 25, 2012, 9:21 AM EDT for Dillon County, Florence County, Marion County, South Carolina. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 25, 2012, 9:21 AM EDT (13:21 UTC)
Expired
Jul 25, 2012, 10:15 AM EDT
In force
54 min
Issued by
NWS Wilmington, NC

Counties Dillon County, SC, Florence County, SC, Marion County, SC

The radar

The Wilmington radar (KLTX), 106 km from the middle of the area, began a volume at 13:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 1.4 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2012-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1996 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2012-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1996 J/kg
Mixed-layer CIN
-101 J/kg
Mixed-layer LCL
1200 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

990 
WWUS82 KILM 251321
SPSILM

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
921 AM EDT WED JUL 25 2012

SCZ023-024-032-033-251415-
DARLINGTON-DILLON-FLORENCE-MARION-
921 AM EDT WED JUL 25 2012

...THUNDERSTORMS WILL MOVE ACROSS FLORENCE...MARION...DILLON AND 
EXTREME SOUTHWESTERN DARLINGTON COUNTIES THROUGH 1015 AM EDT...

AT 921 AM EDT...DOPPLER RADAR INDICATED SEVERAL STRONG THUNDERSTORMS 
FROM CARTERSVILLE TO NORTH OF MARS BLUFF...THESE STORMS WERE MOVING 
SOUTHEAST AT 5 MPH.

SOME LOCATIONS IMPACTED INCLUDE DILLON...FLORENCE...LAKE CITY...
MARION...MULLINS...BLUE BRICK...BRITTON NECK...CARTERSVILLE...
CLAUSSEN...EFFINGHAM...EVERGREEN AND FLOYDALE.

HAZARDS INCLUDE...
GUSTY WINDS OF 30 TO 40 MPH.
DANGEROUS CLOUD TO GROUND LIGHTNING.

THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.

&&

LAT...LON 3434 7968 3430 7963 3437 7960 3448 7930
      3429 7908 3397 7934 3389 7926 3382 7926
      3370 7920 3371 7927 3380 7933 3382 7937
      3378 7951 3384 7980 3389 7985 3388 7994
      3395 7998 3399 7990 3409 8008 3416 8015
TIME...MOT...LOC 1318Z 335DEG 28KT 3406 8000

$$

HAWKINS

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this special weather statement went out at Jul 25, 7:49 AM EDT, 1 hour 32 minutes earlier.

Area forecast discussion, Jul 25, 7:49 AM EDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
749 AM EDT WED JUL 25 2012

.SYNOPSIS...
A WEAK COLD FRONT PUSHING ACROSS THE AREA EARLY THIS MORNING WILL
BRING MAXIMUM TEMPERATURES DOWN TODAY A BIT CLOSER TO NORMAL FOR
LATE JULY. HOT TEMPERATURES WILL RETURN THURSDAY AND FRIDAY AS AN
UPPER RIDGE ACROSS THE GULF STATES EXPANDS INTO THE CAROLINAS. AN
APPROACHING COLD FRONT WILL STALL ACROSS THE EASTERN CAROLINAS THIS
WEEKEND...WEAKENING AND MOVING OFFSHORE EARLY NEXT WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 611 AM WEDNESDAY...MINOR ADJUSTMENTS WERE NEEDED EARLY THIS
MORNING TO ACCOUNT FOR THE QUICKENING APPROACH OF THE NEXT SHORT
WAVE CROSSING THE MOUNTAINS...DRIER AIR ALONG THE SC COAST...AND
WIND DIRECTION TUNING. SKY COVER ALSO NEEDED ATTENTION AND WE WILL
SEE LOTS OF VARIABILITY IN CLOUDS TODAY. THE PREVIOUS DISCUSSION
FOLLOWS...

PICTURES FROM SPACE SHOW SHORT-WAVE ENERGY MOVING INTO THE CENTRAL
APPALACHIANS TIGHT ON THE HEELS OF THE IMPULSES PRESENTLY PUSHING
OFFSHORE OF SOUTH CAROLINA. TIMING ARRIVAL OF THIS FEATURE SUGGESTS
INCREASING CLOUD COVER IN THE LATE MORNING OR EARLY AFTERNOON.
MEANWHILE A WEAK COLD FRONT WILL USHER SLIGHTLY DRIER LOW-LEVEL AIR
INTO THE REGION WITH UPSTREAM DEWPOINTS DROPPING INTO THE 60S. GIVEN
THE ABOVE FACTORS THE HEAT ADVISORY FOR SC TODAY WAS CANCELED.

HAVE HELD CONVECTION IS THE ISOLATED CATEGORY TODAY. IMPULSE
CROSSING THE VIRGINIA MOUNTAINS WILL BE WEAKENING ON APPROACH
BUT SHOULD INTERACT WITH MODERATE SURFACE HEATING TO PRODUCE
ISOLATED SHOWERS OR STORMS LATE THIS MORNING AND AFTERNOON.
SUBSIDENCE TODAY ABOVE 20KFT AND PARTIAL CLOUD COVER WILL
LIKELY SERVE TO LIMIT CONVECTIVE STRENGTH AND COVERAGE.

MAXIMUM TEMPS TODAY AROUND 90 COAST AND LOW TO MID 90S ACROSS
THE INTERIOR. WITH ADDITIONAL PERTURBATIONS ANTICIPATED ALOFT
THIS EVENING AND OVERNIGHT HAVE CARRIED POPS WELL INTO NIGHT
WITH MIN TEMPS ON THE UPPER SIDE OF GUIDANCE MID/UPPER 70S.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
AS OF 300 AM WEDNESDAY...A VERY HOT AND HUMID SHORT TERM EXPECTED TO
FINISH THE LAST FULL WEEK OF JULY.

500MB RIDGE REMAINS DIRECTLY OVERHEAD THURSDAY BEFORE STUBBORNLY
PERSISTING FRIDAY EVEN AS A BROAD MID LEVEL TROUGH BEGINS TO PUSH
SOUTHWARD FROM THE GREAT LAKES. SINCE THE RIDGE IS ELONGATED
WEST-TO-EAST...MID LEVEL FLOW WILL BE W/NW THROUGH THE PERIOD WHICH
HAS A CONSIDERABLE DOWNSLOPING COMPONENT TO IT. AT THE SAME
TIME...850MB RIDGE REMAINS PULSED UP THROUGH THE MID ATLANTIC...WITH
TEMPS RISING TO 21-22C THURSDAY...20-21C ON FRIDAY...AND 1000-850MB
THICKNESSES REACHING 144DM THURSDAY...143DM FRIDAY. COMBINE THESE
WITH SW SURFACE FLOW AROUND BERMUDA HIGH AND SOME MID LEVEL DRY AIR
ALLOWING FOR SIGNIFICANT LATE-JULY INSOLATION...AND TEMPERATURES
WILL SOAR BOTH DAYS. TEMPS WILL RISE WELL INTO THE 90S TO NEAR
100...AND RECORD HIGHS MAY BE APPROACHED OR EXCEEDED EVEN NEAR THE
COAST SINCE THE SEA BREEZE WILL REMAIN PINNED. THE MOST LIKELY
RECORD TO FALL WILL BE AT WILMINGTON ON THURSDAY...ALTHOUGH CURRENT
FORECAST HIGHS ARE JUST BELOW THE FOLLOWING RECORDS:

WILMINGTON:
7/26 - 98 (1999 AND OTHER YEARS)
7/27 - 100 (1936)

FLORENCE:
7/26 - 101 (2005)
7/27 - 101 (2005)

NORTH MYRTLE BEACH:
7/26 - 96 (1949)
7/27 - 101 (2005)

AM NOT EXPECTING WIDESPREAD 100S LIKE WE SAW THE VERY BEGINNING OF
THE MONTH...BUT A FEW SPOTS (BENNETTSVILLE, KINGSTREE, RAWS SITES)
MAY TOUCH 100 EACH DAY. THIS REPRESENTS A VERY SIGNIFICANT INCREASE
FROM INHERITED...BUT FEEL IT IS WARRANTED BASED OFF THESE TEMPS AND
THICKNESSES.

THE CONTINUED RETURN FLOW AROUND BERMUDA HIGH WILL KEEP DEWPOINTS
WELL INTO THE 70S (AND COULD BE A SITUATION WHERE EARLY MORNING
DEWPOINTS REACH 80 AT THE COAST) WHICH COMBINE WITH THE HIGH TEMPS
TO CREATE MORE DANGEROUS HEAT INDICES. ANTICIPATE AT LEAST HEAT
ADVISORY CRITERIA ALL LOCATIONS EXCEPT MAYBE COASTAL BRUNSWICK
COUNTY BOTH DAYS...WITH EXCESSIVE HEAT WARNINGS POSSIBLE FOR SOME
LOCATIONS.

THE VERY WARM TEMPS WILL HELP TO KEEP A LID ON CONVECTION FOR THE
MOST PART. HOWEVER...PWATS AROUND TWO INCHES AND STEEP LOW LEVEL
LAPSE RATES COULD SUPPORT ISOLATED CONVECTION...MOSTLY ALONG THE SEA
BREEZE AND PIEDMONT TROUGH SINCE IT WILL TAKE SOME SORT OF BOUNDARY
TO FORCE PARCELS STRONGLY ENOUGH INTO THE MID LEVELS. THUS WILL
CONTINUE SCHC POP THU AND FRI...BUT EXPECT ONLY ISOLATED CONVECTION
BOTH DAYS.

MINS THROUGH THE PERIOD WILL BE WELL ABOVE CLIMO...IN THE UPPER 70S
MOST LOCATIONS. COASTAL COMMUNITIES WILL DROP ONLY TO 80/81 THURSDAY
NIGHT.

IT IS NOTEWORTHY TO MENTION THAT WITH THE HEAT UPCOMING...A FEW
ALL-TIME RECORDS ARE IN JEOPARDY AT WILMINGTON. WE HAVE ALREADY SEEN
4 DAYS OF 100 DEGREE HEAT THIS MONTH...IF WE CAN REACH 100 ONE
(BOTH) DAY(S)...IT WILL TIE (BREAK) THE RECORD FOR MOST 100 DEGREE
DAYS IN ANY MONTH. ADDITIONALLY...IF THE LOW TEMP STAYS AT OR ABOVE
80 THURSDAY NIGHT...IT WILL BE THE 4TH TIME THIS MONTH THIS HAS
OCCURRED...BREAKING THE ALL-TIME RECORD FOR MINS OF 80 OR MORE IN
ANY MONTH. RECORDS AT WILMINGTON DATE BACK TO 1874.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
AS OF 300 AM WEDNESDAY...UPPER TROUGH AMPLIFIES AND DROPS SOUTH
THROUGH THE PERIOD CREATING MORE TYPICAL LATE JULY WEATHER WITH NEAR
CLIMO TEMPS AND DIURNAL CONVECTIVE CHANCES.

ONE LAST ABOVE NORMAL DAY SATURDAY AS TROUGH BEGINS TO SUPPRESS
500MB RIDGE TO THE SOUTH. AS THIS OCCURS...IT DRIVES A COLD FRONT
SOUTH INTO THE CAROLINAS. AHEAD OF THIS BOUNDARY...DEEP SUBTROPICAL
AIRMASS PERSISTS WITH PWATS APPROACHING 2.25 INCHES BENEATH A DEEP
THETA-E RIDGE. THIS BOUNDARY WILL SERVE AS AN ADDITIONAL FOCUS FOR
CONVECTION...AT THE SAME TIME THAT MID LEVEL TEMPS BEGIN TO
COOL...SO ENHANCED LAPSE RATES ARE ALSO LIKELY. WILL KEEP INHERITED
CHC BUT BUMP TO 40 FROM THE INHERITED 30...ESPECIALLY ACROSS THE
NORTH.

FROPA PROGGED TO CROSS THE AREA BY EARLY SUNDAY ADVECTING COOLER
AIR...FINALLY...INTO THE REGION. TEMPS WILL DROP TO AROUND OR
POSSIBLY JUST BELOW CLIMO AS THE AIRMASS BECOMES MUCH DRIER. VERY
DRY AIR COMBINED WITH A SUBSIDENCE RIDGE ABOVE 700MB WILL PREVENT
MUCH CONVECTION SUNDAY...AND WILL CARRY ONLY SCHC. FLOW BECOMES
E/NE...THEN SLOWLY VEERS TO THE SOUTH DURING THE BEGINNING OF NEXT
WEEK IN RESPONSE TO A HIGH DRIFTING ACROSS THE MID ATLANTIC. THIS
WILL SLOWLY INCREASE MOISTURE AND WILL GRADUALLY INCREASE POP TO CHC
THROUGH TUESDAY WITH CONTINUED TEMPS AT OR SLIGHTLY BELOW CLIMO.

&&

.AVIATION /12Z WEDNESDAY THROUGH SUNDAY/...
AS OF 12Z...SHOWERS WITH MODERATE TO HEAVY RAINFALL ARE MOVING
SOUTHEAST TOWARDS THE LBT TERMINAL THIS MORNING. ATMOSPHERE APPEARS
TOO WORKED OVER TO SUPPORT MUCH MORE THAN WHAT IS CURRENTLY
OCCURRING. THUS EXPECT ANY THUNDERSTORMS TO REMAIN ISOLATED AND FOR
THIS ACTIVITY TO SLOWLY DISSIPATE AS IT MOVES FURTHER SOUTHEAST
TOWARDS THE MYR/CRE TERMINALS BY 14Z. THE LBT/FLO TERMINALS SHOULD
EXPERIENCE TEMPO LIGHT SHOWERS/MVFR CONDITIONS FOR SEVERAL HOURS
THIS MORNING...WITH JUST VCSH AT MYR/CRE.

OTHERWISE VFR EXPECTED TODAY AND THIS EVENING. ALTHOUGH HAVE
INDICTED VCTS IN TAFS FOR THIS AFTERNOON...CONFIDENCE IS WANING.
WINDS WILL BE LIGHT TODAY THUS HIGHLY VARIABLE. GENERALLY...WEST
TO NORTH WINDS THIS MORNING WILL BECOME LIGHT AND VARIABLE...THEN
EAST TO SOUTHEAST THIS AFTERNOON. WINDS WILL DIE OFF AFTER
SUNSET...AND THERE IS MODERATE CONFIDENCE OF MVFR VISIBILITIES IN
BR AT FLO/LBT OVERNIGHT.

EXTENDED OUTLOOK...CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS
EACH DAY.

&&

.MARINE...
NEAR TERM /THROUGH TONIGHT/...
AS OF 611 AM WEDNESDAY...EXERCISE CAUTION STATEMENT WERE ALLOWED TO
EXPIRE AT 600 AM. THE COLD FRONT MOVING ACROSS THE WATERS WILL PUT A
TEMPORARY DENT IN THE BERMUDA HIGH PRESSURE GRADIENT...HELPING TO
EASE WINDS CONSIDERABLY LATER THIS MORNING INTO AFTERNOON. SEAS OF
3-5 FEET EARLY...WILL SUBSIDE TO 2-4 FT AS WINDS LIGHTEN. SOME LONG
PERIOD WAVE ENERGY OF N ATLANTIC ORIGIN IS REGISTERING AT BUOYS BUT
AMPLITUDE IS A FOOT OR LESS. SEAS WILL BE COMPOSED OF RESIDUAL SSW
WAVES 3-4 FEET AT 5 SECONDS AND SE WAVES 1-2 FEET IN MIXED PERIODS
OF 9 AND 14 SECONDS. ISOLATED TSTMS WILL BE POSSIBLE OVER THE WATERS
THROUGH TNGT.

SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
AS OF 300 AM WEDNESDAY...BERMUDA HIGH PRESSURE OFFSHORE AND PIEDMONT
TROUGH INLAND WILL KEEP THE COASTAL WATERS IN A SW FLOW REGIME WITH
A PINCHED GRADIENT. SW WINDS OF 15-20 KTS WILL PERSIST THROUGH THE
PERIOD WITH LITTLE FLUCTUATION. ALTHOUGH A 2FT/12SEC SE SWELL WILL
BE PRESENT IN THE WAVE SPECTRUM...WAVE FACES WILL BE RATHER STEEP AS
THE WIND WAVE DOMINATES. SEAS OF 2-3 FT EARLY THURSDAY WILL BUILD TO
3-5FT THROUGH THURSDAY...AND REMAIN AT THESE AMPLITUDE THROUGH THE
END OF THE PERIOD. AT THIS TIME AM NOT EXPECTING ANY CAUTIONARY
STATEMENTS...BUT WILL HAVE TO MONITOR FOR A POTENTIAL
SCEC...ESPECIALLY LATE FRIDAY.

LONG TERM /SATURDAY THROUGH SUNDAY/...
AS OF 300 AM WEDNESDAY...THE EXTENDED WILL BE A TRANSITIONAL PERIOD
FROM A BERMUDA HIGH/PIEDMONT TROUGH SETUP TO A SLACK GRADIENT AS
HIGH PRESSURE RIDGES DOWN TOWARDS THE WATERS. W/SW WINDS SATURDAY
WILL REMAIN ELEVATED...10-15 KTS...AS A COLD FRONT APPROACHES FROM
THE NW. THIS FRONT WILL APPROACH...BUT MAY STALL/WASH OUT NEAR OR
JUST NORTH OF THE COASTAL WATERS. THIS WILL HAVE THE IMPACT OF
DECREASING WINDS AS GRADIENT SLACKENS WITH ADVANCE OF HIGH PRESSURE
BUILDING IN BEHIND THE FRONT. THIS WILL CAUSE WINDS TO FALL TO ONLY
5-10 KTS SUNDAY...STILL PREDOMINANTLY FROM THE W/SW. SEAS OF 3-4 FT
SATURDAY WILL FALL SLOWLY THROUGH THE PERIOD...BECOMING AROUND 2 FT
BY LATE SUNDAY.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
NC...NONE.
MARINE...NONE.

&&

NEAR TERM...MJC
SHORT TERM...JDW
LONG TERM...JDW
AVIATION...MRR
Hazardous weather outlook, Jul 25, 3:19 AM EDT, 6 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON NC
319 AM EDT WED JUL 25 2012

NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-053>056-260730-
ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER-
INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK-
COASTAL BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION-
WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN-
COASTAL GEORGETOWN-
319 AM EDT WED JUL 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

HEAT INDEX VALUES WILL APPROACH OR EXCEED EXCESSIVE HEAT WARNING
CRITERIA THURSDAY AND FRIDAY. THE HIGH HEAT INDEX VALUES WILL
CONTINUE INTO SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AMZ250-252-254-256-260730-
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
319 AM EDT WED JUL 25 2012

...SMALL CRAFT SHOULD EXERCISE CAUTION UNTIL 6 AM EDT EARLY THIS
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

  SMALL CRAFT EXERCISE CAUTION.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

17

In the hours before

Special weather statement, Jul 25, 9:21 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
921 AM EDT WED JUL 25 2012

SCZ023-024-032-033-251415-
DARLINGTON-DILLON-FLORENCE-MARION-
921 AM EDT WED JUL 25 2012

...THUNDERSTORMS WILL MOVE ACROSS FLORENCE...MARION...DILLON AND
EXTREME SOUTHWESTERN DARLINGTON COUNTIES THROUGH 1015 AM EDT...

AT 921 AM EDT...DOPPLER RADAR INDICATED SEVERAL STRONG THUNDERSTORMS
FROM CARTERSVILLE TO NORTH OF MARS BLUFF...THESE STORMS WERE MOVING
SOUTHEAST AT 5 MPH.

SOME LOCATIONS IMPACTED INCLUDE DILLON...FLORENCE...LAKE CITY...
MARION...MULLINS...BLUE BRICK...BRITTON NECK...CARTERSVILLE...
CLAUSSEN...EFFINGHAM...EVERGREEN AND FLOYDALE.

HAZARDS INCLUDE...
GUSTY WINDS OF 30 TO 40 MPH.
DANGEROUS CLOUD TO GROUND LIGHTNING.

THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.

&&

LAT...LON 3434 7968 3430 7963 3437 7960 3448 7930
      3429 7908 3397 7934 3389 7926 3382 7926
      3370 7920 3371 7927 3380 7933 3382 7937
      3378 7951 3384 7980 3389 7985 3388 7994
      3395 7998 3399 7990 3409 8008 3416 8015
TIME...MOT...LOC 1318Z 335DEG 28KT 3406 8000

HAWKINS

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 8:00 PM EDTSpecial Weather StatementILMGeorgetown60 min
Jul 24, 8:18 PM EDTSpecial Weather StatementILMWilliamsburg42 min
Jul 24, 8:39 PM EDTSpecial Weather StatementILMWilliamsburg51 min
Jul 24, 8:57 PM EDTSpecial Weather StatementILMGeorgetown48 min
Jul 25, 10:01 AM EDTSpecial Weather StatementILMGeorgetown, Horry, Williamsburg74 min
Jul 25, 3:33 PM EDTHeat AdvisoryILMDarlington, Dillon, Florence, Georgetown, Horry, Marion and 2 more28 hr

Nearby

Special Weather Statements in South Carolina, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.